# SDR UPS07851189

- Difficulty date: November 16, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AND OPS CK IAW MM 33-50-01.
